# SDR SWIA201642036

- Difficulty date: March 19, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 25,479 hours, 22,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E INBD CAP CHAFED.  REMOVED AND INSTALLED NEW RT INBD FLAP VANE L/E INBD CAP, PN: 601R14303-54 IAW SRM.
